# SDR CALA9600809

- Difficulty date: April 29, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N16232
- Make and model: Boeing 737217
- Aircraft serial: 19886
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Skin
- Condition: Dented
- Location: Fwd Cargo Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND SEVERAL DENTS IN FORWARD CARGO DOOR SKIN.  THE DENTED AREA WAS CUT OUT, A DOUBLER WAS FABRICATED AND INSTALLED IAW SRM 52-00-3, 51-30-2 AND 51-10-2.
